boy 13 years old, AST-98, ALT-133 and increase in bilirubin
girl 8 years old, AST-42, ALT-46
they are both overweight, boy-54 kg and girl-32 kg
we are still waiting some blood test results, but i'm scary
is it possible they have fatty liver ?
or Hep C ?
A and B results came faster and was negative
boy was taking iron supplements for 3 months (hemoglobin was 98 now is 118) and he often complain from headache and I sometimes give him paracetamol
also sometimes he complain from stomach pain
my cousin have Hep C with very high load and cirrhosis, she lately stay alot in to our house and many times overnight but my knowledge is HCV is blood to blood transmitting
does it means I exposed them to HCV ?
they are close with her and have a hugs and kiss
I want to start by making it clear that I am not a doctor or involved in the medical field in any capacity. I am only a patient.
You're right about Hep C - it's blood to blood transmission and hard to infect in the situation you describe. I don't think they got infected by their cousin.
Fatty liver can exist in obese children. If that is the case diet would be probably be the primary approach.
I probably would stop giving your children paracetamol. At the recommended doses it's pretty safe but if given in large doses it can cause liver damage and some people are sensitive to it and can suffer liver damage from normal doses. I would just play it safe.
You should have your children seen by a gastroenterologist or a hepatologist if one is available. Make sure that iron supplement is appropriate for your son. I would schedule an appointment with a specialist soon and get this situation figured out.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.